# SDR EIA2006081

- Difficulty date: May 31, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL340 NR 3 ENGINE ROLLED BACK TO IDLE AND WOULD NOT RESPOND TO THROTTLE LEVER INPUTS.  PERFORMED UNRECOVERABLE STALL PROCEDURES, TOOK TWO ATTEMPTS AND ENGINE RETURNED TO NORMAL OPERATION FOR REMAINDER OF FLIGHT.
